You are not logged in.


Yu, Shui 2012, Editorial, International Journal of Security and Networks, vol. 7, no. 4, pp. 195-195.

Attached Files
Name Description MIMEType Size Downloads

Title Editorial
Author(s) Yu, ShuiORCID iD for Yu, Shui
Journal name International Journal of Security and Networks
Volume number 7
Issue number 4
Start page 195
End page 195
Total pages 1
Publisher Inderscience
Publication date 2012-12-01
ISSN 1747-8405
Language eng
Field of Research 0805 Distributed Computing
0804 Data Format
0803 Computer Software
HERDC Research category C4.1 Letter or note
ERA Research output type X Not reportable
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 2 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 20 Oct 2017, 20:25:35 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact